MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH ALLOCLASSIC, SL STEM, UNCEMENTED, 1, TAPER 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED

ZIMMER SWITZERLAND MANUFACTURING GMBH ALLOCLASSIC, SL STEM, UNCEMENTED, 1, TAPER 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical product: item#19.28.07; lot#2587363; metasul hd 28mm l 12/14.Item#0100024548; lot# 2758226; fitmore shl w scr cones 48/gg.Item#0100010407; lot# 2643086; alpha insert me neutral gg/28.Item#4301-07-020; lot# unknown; cancl bone scw ti 6.5mmx2.G2-australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent hip revision surgery due to stem failure.Due diligence is in progress for this event; to date no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.The device is used for treatment.Radiographs were provided and reviewed by a radiologist.Single ap film of the right hip demonstrates a right total hip arthroplasty with periprosthetic lucency suggesting loosening.Associated cortical thickening of the lateral cortex of the proximal femoral diaphysis in the region of the tip of the femoral stem.No other anatomic or implant failures that would lead to revision other than the femoral component loosening.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ALLOCLASSIC, SL STEM, UNCEMENTED, 1, TAPER 12/14
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17196983
Report Number0009613350-2023-00334
Device Sequence Number6798923
Product Code LZO
UDI-Device Identifier00889024590519
UDI-Public(01)00889024590519(17)171031(10)2683327
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K193050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2017
Device Model NumberN/A
Device Catalogue Number2841
Device Lot Number2683327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Supplement Date Received by Manufacturer07/19/2023
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight98 KG